-
1
-
-
84972558603
-
Some properties of modular conjugation operator of von Neumann algebras and a non-commutative Radon-Nikodym theorem with a chain rule
-
H. ARAKI, Some properties of modular conjugation operator of von Neumann algebras and a non-commutative Radon-Nikodym theorem with a chain rule, Pacific J. of Math. 50 (1974), 305-354.
-
(1974)
Pacific J. of Math.
, vol.50
, pp. 305-354
-
-
Araki, H.1
-
2
-
-
0040417171
-
Basic sequences, embeddings, and the uniqueness of the symmetric structure in unitary matrix spaces
-
J. ARAZY, Basic sequences, embeddings, and the uniqueness of the symmetric structure in unitary matrix spaces, J. Funct. Anal. 40:3 (1981), 302-340.
-
(1981)
J. Funct. Anal.
, vol.40
, Issue.3
, pp. 302-340
-
-
Arazy, J.1
-
3
-
-
0000489653
-
Tensor products of operator spaces
-
D. BLECHER, V. PAULSEN, Tensor products of operator spaces, J. Funct. Anal. 99:2 (1991), 262-292.
-
(1991)
J. Funct. Anal.
, vol.99
, Issue.2
, pp. 262-292
-
-
Blecher, D.1
Paulsen, V.2
-
4
-
-
0002195680
-
Approximation of zonoids by zonotopes
-
J. BOURGAIN, J. LINDENSTRAUSS, V. MILMAN, Approximation of zonoids by zonotopes, Acta Math. 162:1-2 (1989), 73-141.
-
(1989)
Acta Math.
, vol.162
, Issue.1-2
, pp. 73-141
-
-
Bourgain, J.1
Lindenstrauss, J.2
Milman, V.3
-
7
-
-
0003598756
-
-
North-Holland, Amsterdam-New York-Oxford
-
J. DIXMIER, Von Neumann Algebras, North-Holland, Amsterdam-New York-Oxford, 1981.
-
(1981)
Von Neumann Algebras
-
-
Dixmier, J.1
-
8
-
-
84972546868
-
Generalized s-numbers of τ-measurable operators
-
T. FACK, H. KOSAKI, Generalized s-numbers of τ-measurable operators, Pacific J. Math. 123:2 (1986), 269-300.
-
(1986)
Pacific J. Math.
, vol.123
, Issue.2
, pp. 269-300
-
-
Fack, T.1
Kosaki, H.2
-
9
-
-
0003421261
-
-
John Wiley & Sons, Inc., New York, N.Y.
-
W. FELLER, An Introduction to Probability Theory and Its Applications, Vol. II, John Wiley & Sons, Inc., New York, N.Y., 1950.
-
(1950)
An Introduction to Probability Theory and Its Applications
, vol.2
-
-
Feller, W.1
-
10
-
-
0039648119
-
ψ-spaces and applications to extrapolation theory
-
ψ-spaces and applications to extrapolation theory, Studia-Math. 122:3 (1997), 235-274.
-
(1997)
Studia-Math.
, vol.122
, Issue.3
, pp. 235-274
-
-
Geiss, S.1
-
13
-
-
0002713649
-
Some combinatorial and probabilistic inequalities and their application to Banach space theory
-
S. KWAPIEN, C. SCHÜTT, Some combinatorial and probabilistic inequalities and their application to Banach space theory, Studia Math. 82:1 (1985), 91-106.
-
(1985)
Studia Math.
, vol.82
, Issue.1
, pp. 91-106
-
-
Kwapien, S.1
Schütt, C.2
-
14
-
-
0001719098
-
Some combinatorial and probabilistic inequalities and their application to Banach space theory, II
-
S. KWAPIEN, C. SCHÜTT, Some combinatorial and probabilistic inequalities and their application to Banach space theory, II, Studia Math. 95:2 (1989), 141-154.
-
(1989)
Studia Math.
, vol.95
, Issue.2
, pp. 141-154
-
-
Kwapien, S.1
Schütt, C.2
-
15
-
-
0041138200
-
Probability in Banach spaces: Isoperimetry and processes
-
Springer-Verlag, Berlin
-
M. LEDOUX, M. TALAGRAND, Probability in Banach Spaces: Isoperimetry and Processes, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 23, Springer-Verlag, Berlin, 1991.
-
(1991)
Ergebnisse der Mathematik und Ihrer Grenzgebiete (3)
, vol.23
-
-
Ledoux, M.1
Talagrand, M.2
-
17
-
-
0000735690
-
Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processes
-
M.B. MARCUS, G. PISIER, Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processes, Acta Math. 152:3-4 (1984), 245-301.
-
(1984)
Acta Math.
, vol.152
, Issue.3-4
, pp. 245-301
-
-
Marcus, M.B.1
Pisier, G.2
-
18
-
-
0001921812
-
Séries des variables aléatoires vectorielles indépendentes et géométrie des espaces de Banach
-
B. MAUREY, G. PISIER, Séries des variables aléatoires vectorielles indépendentes et géométrie des espaces de Banach, Studia Math. 58 (1976), 45-90.
-
(1976)
Studia Math.
, vol.58
, pp. 45-90
-
-
Maurey, B.1
Pisier, G.2
-
19
-
-
0001038747
-
On rings of operators, IV
-
F.J. MURRAY, J. VON NEUMANN, On rings of operators, IV, Ann. Math. (2) 44 (1943), 716-808.
-
(1943)
Ann. Math. (2)
, vol.44
, pp. 716-808
-
-
Murray, F.J.1
Von Neumann, J.2
-
20
-
-
33646751994
-
Notes on non-commutative integration
-
E. NELSON, Notes on non-commutative integration, J. Funct. Anal. 15 (1974), 103-116.
-
(1974)
J. Funct. Anal.
, vol.15
, pp. 103-116
-
-
Nelson, E.1
-
22
-
-
84967734507
-
p-subspaces of Banach spaces, for 1 ≤ p < 2
-
p-subspaces of Banach spaces, for 1 ≤ p < 2, Trans. Amer. Math. Soc. 276:1 (1983), 201-211.
-
(1983)
Trans. Amer. Math. Soc.
, vol.276
, Issue.1
, pp. 201-211
-
-
Pisier, G.1
-
23
-
-
0001357908
-
Probabilistic methods in the geometry of Banach spaces
-
G. PISIER, Probabilistic methods in the geometry of Banach spaces, Springer Lecture Notes in Math. 1206 (1986), 167-241.
-
(1986)
Springer Lecture Notes in Math.
, vol.1206
, pp. 167-241
-
-
Pisier, G.1
-
26
-
-
0039822828
-
p
-
"Geometric Aspects of Functional Analysis (Israel, 1992-1994)", Birkhäuser, Basel
-
p, in "Geometric Aspects of Functional Analysis (Israel, 1992-1994)", Oper. Theory Adv. Appl. 77, Birkhäuser, Basel, (1995), 311-325.
-
(1995)
Oper. Theory Adv. Appl.
, vol.77
, pp. 311-325
-
-
Talagrand, M.1
|